# SDR FDEA202208041880

- Difficulty date: August 4, 2022
- Submitted: August 5, 2022
- Operation: Air carrier
- Aircraft: N922FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24293
- Aircraft time: 73,174 hours, 27,532 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Drag Fitting
- Part number: 653N000215
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REJECTABLE DAMAGE INDICATIONS NOTED IN HOLE #4, #1 PYLON FITTING PERFORMED REPAIR ON EA F-5730-T0369120 PT1 STEP 20 AND 23. TITLE: WINGS - PLATES AND   SKINS - LH WING - UPPER SKIN AT DRAG FITTING CORROSION REPAIR - FED EX EO F-5730-  E0340076 REV E PT 1.  MAJOR REPAIR
